# SDR DALA2025100107136

- Difficulty date: September 30, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N112DN
- Make and model: Airbus A321-211
- Aircraft serial: 10085
- Aircraft time: 15,441 hours, 6,580 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 1012 -ODOR- MUSTY, MOLDY SMELL IN COCKPIT ON FINAL APPROACH. NO SMELL IN CABIN. REPORTED PILOTS DONNED OXYGEN MASKS. CORRECTIVE ACTION: INSPECTED APU AND ENGINES WITH NO FINDINGS. COMPLETED LEVEL A ECS DECONTAMINATION. (LP 1225785)
